# SDR SWIA202161713

- Difficulty date: August 17, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 44,291 hours, 37,798 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT - DOOR CUTOUT INTERIOR STRUCTURE HAS SUSPECTED CORROSION ON FORWARD MIDDLE SECTION OF STGR 27 AT FS409.0.     (C-CHECK RO 10/8/2021)    REMOVED CORROSION ON DOOR CUTOUT INTERIOR STRUCTURE ON FORWARD MIDDLE SECTION OF STGR 27 AT FS409.0. REF CRJ200 SRM 51-21-06. EVALUATED AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SUPPORT BRACKET WITH 1EA. NEW REF PREVIOUSLY INCORPERATED REO 601R-53-41-059, REV-C, DATED 2020-03-11, CRJ200 SRM 51-42-21, CRJ200 SRM 51-42-06 AND DWG 601R32200 REV -V. COMPLIED WITH 51-900-1003-SKY.
